# SDR AALA20141102011

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 18,143 hours, 7,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, L1 DOOR HARD TO CLOSE AT GATE.  UPON TAKEOFF & CLIMB TO FL250 FLIGHT ATTENDANT REPORTED LOUD NOISE AS IF AIR RUSHING OUT AT UPPER HINGE POINT.  RETURNED, LANDING UNEVENTFUL, EMER NOT DECLARED & ACFT NOT OVERWEIGHT.  INSPECTED DOOR HINGE AREAS & OPERATING MECHANISM IAW AMM 52-11-00.  OPERATIONS CHECKED DOOR IAW AMM 52-11-00.  INSPECTED DOOR SEAL IAW AMM 52-09-00.  ACCOMPLISHED CABIN PRESS LEAK TEST IAW AMM 05-51-91.  NO LEAKS NOTED.  SYS CHECKED NORMAL.
